Pin-structures on surfaces and quadratic forms

Degtyarev A., Finashin S.

Turkish Journal of Mathematics, vol.21, no.2, pp.187-193, 1997 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 2
  • Publication Date: 1997
  • Title of Journal : Turkish Journal of Mathematics
  • Page Numbers: pp.187-193
  • Keywords: Pin-structure, Quadratic form, Surface


A correspondence between various Pin-type structures on a compact surface and quadratic (linear) forms on its homology is constructed. Sum of structures is defined and expressed in terms of these quadratic forms and in terms of Whitney sum of Spin structures. © TÜBİTAK.